MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V MINI SBM 3.3MM 3.5MM 10MM; DENTAL IMPLANT
Catalog Number SVMB10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Osteolysis (2377)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).D10: concomitant medical product: svmb13, impl scr-v mini sbm 3.3mm 3.5mm 13mm, lot: 62308114.G4: premarket identification: k011028|k013227.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformance's affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.H3 other text: summary investigation.
 
Event or Problem Description
The doctor reports that the dental implants failed due to peri-implantitis.The doctor reports that the procedure was not concluded by placing another implants.

Brand Name
IMPL SCR-V MINI SBM 3.3MM 3.5MM 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20557613
Report Number0002023141-2024-03448
Device Sequence Number12978231
Product Code DZE
UDI-Device Identifier00889024018129
UDI-Public(01)00889024018129(17)210228(10)63276261
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2021
Device Catalogue NumberSVMB10
Device Lot Number63276261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/22/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE.
Patient SexMale
Patient EthnicityNon Hispanic